American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Henry L. Kurland. On the two definitions of the Conley index . Proc. Amer. Math. Soc. 106 (1989) 1117-1130. MR 982405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Christopher K. McCord. On the Hopf index and the Conley index . Trans. Amer. Math. Soc. 313 (1989) 853-860. MR 961594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] K. M. Kuperberg and Coke S. Reed. A dynamical system on ${\bf R}\sp 3$ with uniformly bounded trajectories and no compact trajectories . Proc. Amer. Math. Soc. 106 (1989) 1095-1097. MR 965244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Robert D. Franzosa. The connection matrix theory for Morse decompositions . Trans. Amer. Math. Soc. 311 (1989) 561-592. MR 978368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alex Gelman and Werner C. Rheinboldt. On the computation of finite invariant sets of mappings . Math. Comp. 52 (1989) 545-551. MR 955751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Maria Lúcia Alvarenga Peixoto. Characterizing $\Omega$-stability for flows in the plane . Proc. Amer. Math. Soc. 104 (1988) 981-984. MR 964882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] H. E. Winkelnkemper. A generalization of the Poincar\'e-Birkhoff theorem . Proc. Amer. Math. Soc. 102 (1988) 1028-1030. MR 934887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Diego Benardete. Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups . Trans. Amer. Math. Soc. 306 (1988) 499-527. MR 933304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Robert Franzosa. Index filtrations and the homology index braid for partially ordered Morse decompositions . Trans. Amer. Math. Soc. 298 (1986) 193-213. MR 857439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Filomena Pacella. Equivariant Morse theory for flows and an application to the $N$-body problem . Trans. Amer. Math. Soc. 297 (1986) 41-52. MR 849465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mike Hurley. Fixed points of topologically stable flows . Trans. Amer. Math. Soc. 294 (1986) 625-633. MR 825726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] David Fried. The cohomology of an isospectral flow . Proc. Amer. Math. Soc. 98 (1986) 363-368. MR 854048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Geoffrey Butler, H. I. Freedman and Paul Waltman. Uniformly persistent systems . Proc. Amer. Math. Soc. 96 (1986) 425-430. MR 822433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jenny Harrison. Continued fractals and the Seifert conjecture. Bull. Amer. Math. Soc. 13 (1985) 147-153. MR 799799.
Abstract, references, and article information   
View Article: PDF

[49] Dietmar Salamon. Connected simple systems and the Conley index of isolated invariant sets . Trans. Amer. Math. Soc. 291 (1985) 1-41. MR 797044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[51] John Franks. Symbolic dynamics in flows on three-manifolds . Trans. Amer. Math. Soc. 279 (1983) 231-236. MR 704612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robert E. Vinograd. A remark on linear differential systems with the same invariant subbundles . Proc. Amer. Math. Soc. 86 (1982) 305-306. MR 667294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ronald A. Knight. Dynamical systems satisfying certain stability and recursive criteria . Proc. Amer. Math. Soc. 85 (1982) 373-380. MR 656106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Saber Elaydi. Criteria for regionally recurrent flows . Proc. Amer. Math. Soc. 85 (1982) 461-464. MR 656124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Krzysztof P. Rybakowski. On the homotopy index for infinite-dimensional semiflows . Trans. Amer. Math. Soc. 269 (1982) 351-382. MR 637695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. C. Swanson. The spectrum of vector bundle flows with invariant subbundles . Proc. Amer. Math. Soc. 83 (1981) 141-145. MR 620000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Dennis Pixton. More counterexamples to Coleman's conjecture . Proc. Amer. Math. Soc. 82 (1981) 145-148. MR 603618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Stephanie M. Boyles. A counterexample to the bounded orbit conjecture . Trans. Amer. Math. Soc. 266 (1981) 415-422. MR 617542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] J. L. Noakes. Flows on fibre bundles . Trans. Amer. Math. Soc. 259 (1980) 629-635. MR 567102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2